# SDR SWAA2021110818248

- Difficulty date: September 15, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP GUSSET IS CRACKED BETWEEN FRAME BS 500D AND STGR 19R ; / [01] REMOVED AND DRILLED NEW GUSSET AT FWD CARGO COMPARTMENT FS 500D AND STRINGER 19L IN REF B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] OK TO TREAT AND PRIME HOLES; [04] TREATED AND APPLIED PRIMER AT GUSSET IN REF B737-700 SRM 51-20-01-0G-0; [05] VERIFIED STEP 4; [06] OK TO INSTALL GUSSET; [07] ACTUALL STRINGER IS 19R; [08] REMOVED AND REPLACED FWD CARGO GUSSET STA.500D STR.19R REF. B737-7 SRM 51-40-02-0G-0; AND DRAWING 143A7902; [09] VERIFIED INSTALLATION
